# SDR SIMA201134101

- Difficulty date: December 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 17,228 hours, 14,799 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 14500839
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3519 THE CREW REPORTED THE FLIGHT SPOILER DID NOT EXTEND WITH SPEED BRAKE LEVER SELECTED WHEN DESCENDING THROUGH 5,000 FT.  NO CAUTION OR ADVISORY MESSAGES.  ON LANDING ROLL "SPOILER FAIL" CAUTION.  CIRCUIT BREAKER F13 "SPEED BRAKE" POPPED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SPOILER CONTROL UNIT IAW 27-63-02 AND GROUND SPOILER VALVE IAW 27-62-03.  PERFORMED SEVERAL OPERATIONAL CHECKS OF THE SPOILERS IAW EMB AMM 27-63-01.  THE OPERATIONAL CHECKS WERE GOOD.  THE CIRCUIT BREAKER NEVER POPPED DURING TEST OF SPOILERS.  THE OPERATIONAL CHECK WAS GOOD NOT DEFECT NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
